# SDR IXXA0400037S

- Difficulty date: March 9, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT OUTBD FLAP UPPER PLATING DOUBLER WORN OUT OF LIMITS (STA 226.000-333.000) MAJOR REPAIRS.  REPAIR IS ACCOMPLISHED BY PERFORMING MAJOR REPAIRS IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 57-7-1 FIG 4.  REMOVED WORN PLATING IAW DC8 SRM 51-1-21 PG 1, FABRICATED NEW PAINTING IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 57-7-1 FIG 4, CLEANED TREATED AND PRIMED PLATING INNER SIDE & INSTALLED NEW PLATING IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-8B.
